# SDR USAA070358

- Difficulty date: May 4, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 45,180 hours, 45,180 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26608101
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER L/E WBL 279.25 IN LINE WITH O/B AUX TRACK.  FAB'D & INSTALLED FILLER & DOUBLER PER SRM 57-43-01.  DEFECT SIZE: .25"
